# SDR ASAA2023091745220

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,529 hours, 12,267 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 60608120. AFTER PERFORMING IDLE RUN TEST FOR STARTER INSTALLATION AND CLOSING FAN COWLS FOUND STEADY FUEL DRIPPING FROM DRAIN AT BOTTOM OF COWLING #2 ENGINE. GROUNDED - YES. ON DEFERRAL.
